# SDR PIDA06040

- Difficulty date: April 28, 2006
- Submitted: May 2, 2006
- Operation: Air carrier
- Aircraft: N252TR
- Make and model: Boeing 737228
- Aircraft serial: 23001
- Aircraft time: 41,736 hours, 32,803 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inoperative
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY LIGHT IS INOP.  REPLACED L2 DOOR EMERGENCY LIGHT ASSEMBLY.
